Jump to content



Photo
- - - - -

FET - Thin Lining. What did you do? Estrace vs Estradot? Advice Needed!


  • Please log in to reply
138 replies to this topic

#126 begin.again

begin.again
  • Member
  • 59 posts
  • Gender:Female
  • Dx:DOR

Posted 28 March 2017 - 09:59 PM

Hi ladies. I just started 3 months of Vitamin E and pentoxifylline. After that will start my new protocol with l-argentine, Viagra and Estrace for 2 weeks then ultrasound lining check. Will keep you posted on my progress. I've had 2 mock cycles with my lining never getting to the 8mm it needed to. Thanks for sharing your journey! The lining struggle is soooo frustrating 😕

#127 schlepp

schlepp
  • Global 100+
  • 589 posts
  • Gender:Female
  • Location:Toronto
  • Dx:Male Factor

Posted 29 March 2017 - 09:30 AM

Hi ladies. I just started 3 months of Vitamin E and pentoxifylline. After that will start my new protocol with l-argentine, Viagra and Estrace for 2 weeks then ultrasound lining check. Will keep you posted on my progress. I've had 2 mock cycles with my lining never getting to the 8mm it needed to. Thanks for sharing your journey! The lining struggle is soooo frustrating

This is interesting. Keep us updated. I started the l arginine months out. Was on it for about four months total along with the Vit E. 


See my 'about me' page for treatment history.


#128 schlepp

schlepp
  • Global 100+
  • 589 posts
  • Gender:Female
  • Location:Toronto
  • Dx:Male Factor

Posted 29 March 2017 - 09:32 AM

I didn't end up using the viagara as my new clinic wanted to see how I did after the hysterscopy and more time on estrogen. Really annoyed as I have no insurance and dropped over $400 on it :(


  • begin.again likes this

See my 'about me' page for treatment history.


#129 begin.again

begin.again
  • Member
  • 59 posts
  • Gender:Female
  • Dx:DOR

Posted 29 March 2017 - 07:45 PM

Schlep I wonder why you are taking the l-argentine for so long and I will be just for a few weeks? I will have to ask my RE. The pentoxifylline is to help circulation so hoping it will do just that for my lining. I saw that Viagra is so very expensive. Hoping I have some coverage for it!

Did your doctor give you a reason why you were having trouble with your lining? It all seems like a big mystery...

#130 begin.again

begin.again
  • Member
  • 59 posts
  • Gender:Female
  • Dx:DOR

Posted 29 March 2017 - 07:49 PM

@schlepp - I just noticed you had your transfer scheduled for last week and your lining did get to 8! Congratulations!!! So exciting. Hope it went well 😉 And that your 2ww is going relatively good too!!

#131 schlepp

schlepp
  • Global 100+
  • 589 posts
  • Gender:Female
  • Location:Toronto
  • Dx:Male Factor

Posted 29 March 2017 - 08:02 PM

@beginagain - I switched clinics and the new RE pointed out that my ultrasound reports noted a weird shape to my uterus. So we did a hysterscopy and he found a few adhesions. Not sure if they were the cause. Won't know unless we keep trying if that has solved my issue but between that and all the suppplements and change to estrogen patches and the neupogen wash, I got to 8mm. Took me some extra time but I got there and it was nice to finally transfer.

Thanks for the best wishes. This wait has been a total rollercoaster.

See my 'about me' page for treatment history.


#132 begin.again

begin.again
  • Member
  • 59 posts
  • Gender:Female
  • Dx:DOR

Posted 30 March 2017 - 07:03 PM

@beginagain - I switched clinics and the new RE pointed out that my ultrasound reports noted a weird shape to my uterus. So we did a hysterscopy and he found a few adhesions. Not sure if they were the cause. Won't know unless we keep trying if that has solved my issue but between that and all the suppplements and change to estrogen patches and the neupogen wash, I got to 8mm. Took me some extra time but I got there and it was nice to finally transfer.

Thanks for the best wishes. This wait has been a total rollercoaster.

 

Thanks for the info.  I really appreciate it!  I will have to ask my RE about the patches and neupogen wash. Please keep us posted on how you are doing and I will do the same.  I can't imagine how you are feeling but know it will all be worth it heart.gif   



#133 Tarsette

Tarsette
  • Member
  • 42 posts
  • Gender:Female
  • Dx:Other

Posted 09 April 2017 - 08:43 AM

I tried multiple solutions: my lining wouldn't go beyond 3mm sono had some scarring removed at it got to 6. After that I tried oral and vaginal entrace (got to 6,5 with vaginal), Viagra (6). What finally worked for me was low dose stims (final f), which got my lining up to 8.4. Going in for ET tomorrow. I think to find the right solution you have to understand what is causing thin lining. If it is a blood circulation problem then vuagra should do the trick. If it low estrogen then est race should work. In my case, thin lining was caused by an iud that destroyed the estrogen receptors in my lining so I needed to get my body to produce more estrogen for my lining to absorb it.

#134 Tarsette

Tarsette
  • Member
  • 42 posts
  • Gender:Female
  • Dx:Other

Posted 09 April 2017 - 08:43 AM

I tried multiple solutions: my lining wouldn't go beyond 3mm so I had some scarring removed at it got to 6. After that I tried oral and vaginal entrace (got to 6,5 with vaginal), Viagra (6). What finally worked for me was low dose stims (gonal f), which got my lining up to 8.4. Going in for ET tomorrow. I think to find the right solution you have to understand what is causing thin lining. If it is a blood circulation problem then Viagra should do the trick. If it is low estrogen then estrace should work. In my case, thin lining was caused by an iud that destroyed the estrogen receptors in my lining so I needed to get my body to produce more estrogen for my lining to absorb it.

#135 schlepp

schlepp
  • Global 100+
  • 589 posts
  • Gender:Female
  • Location:Toronto
  • Dx:Male Factor

Posted 09 April 2017 - 09:39 AM

I tried multiple solutions: my lining wouldn't go beyond 3mm so I had some scarring removed at it got to 6. After that I tried oral and vaginal entrace (got to 6,5 with vaginal), Viagra (6). What finally worked for me was low dose stims (gonal f), which got my lining up to 8.4. Going in for ET tomorrow. I think to find the right solution you have to understand what is causing thin lining. If it is a blood circulation problem then Viagra should do the trick. If it is low estrogen then estrace should work. In my case, thin lining was caused by an iud that destroyed the estrogen receptors in my lining so I needed to get my body to produce more estrogen for my lining to absorb it.


You are the first person that I've heard connect the IUD to thin lining. I had 3 mirena IUDs over 11 years and my partner and I have to use IVF due to male factor. It wasn't until IVF that I found out my thin lining issue. My theory is that it is from the IUD. A hysterscopy found some adhesions and I used supplements to work on my estrogen receptors. I got to 8mm during my FET after peaking at 5mm previously.

My RE says there is no research to support the IUD theory but he thinks it is plausible.

What type of IUD did you use and for how long?

See my 'about me' page for treatment history.


#136 Tarsette

Tarsette
  • Member
  • 42 posts
  • Gender:Female
  • Dx:Other

Posted 09 April 2017 - 10:21 AM

I used a copper iud, which isn't supposed to thin your lining as opposed to the hormonal ones, and i had it in for 3,5 years. My dr has seen other cases like mine (albeit rare) and thinks my lining was harmed by the constant inflammation the iud causes to the lining (that's partly how the contraceptive effect is obtained).

Which supplements did you use to thicken the lining?

#137 schlepp

schlepp
  • Global 100+
  • 589 posts
  • Gender:Female
  • Location:Toronto
  • Dx:Male Factor

Posted 09 April 2017 - 01:33 PM

L arginine
Vitamin e
Black cohosh for my estrogen receptors
Red raspberry leaf tea

See my 'about me' page for treatment history.


#138 4 years and counting

4 years and counting
  • Global 100+
  • 170 posts
  • Gender:Female
  • Location:Toronto, Canada
  • Dx:Other

Posted 10 April 2017 - 11:53 AM

I have never had an iud nor was on birth control for any length of time and I still have issues with thin lining.

 

I have been on many protocols but the one that has seemed to work is estrogen patches and Viagra. I take l'arginine, vitamin E, red raspberry leaf tea, fertility yoga and walking/keeping blood flow moving


Me 43, DH 43

 

Trying since 2012
Natural Pregnancy May 2012, ended blighted ovum
Natural Pregnancy June 2013, miscarriage 6 weeks (chemical pregnancy)

Natural Pregnancy January 2014, miscarriage 8 weeks

IVF Pregnancy December 2016, miscarriage 4 weeks (chemical pregnancy)

 

First clinic 2012-2014

Second clinic 2014-present

 

Dx: diminished ovarian reserve; thin lining

 

Unsuccessful protocols: estrace, estradot patches, gonal f, natural cycle

 

Lining gets to 8.0 mm

 

Using donor eggs

 

FET attempts 15, transferred 2 times (1 BFN, 1 BFP), cycles canceled 13.

 


#139 Tarsette

Tarsette
  • Member
  • 42 posts
  • Gender:Female
  • Dx:Other

Posted 11 April 2017 - 12:39 AM

Thanks Schlepp! I've tried vit e and raspberry leaf tea but black cohosh sounds interesting!